# SDR BSYA20140715001

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N732CQ
- Make and model: Cessna 210L
- Aircraft serial: 21061413
- Aircraft time: 14,671 hours
- Engine: Cont IO520*
- Engine time: 8 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G242
- Part serial: G02775754
- Condition: Failed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT HAD A COMPLETE ELEC FAILURE AFTER TAKEOFF & RETURNED SAFELY.
